# SDR ASAA0380585

- Difficulty date: September 11, 2003
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N937AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49364
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 0820
- Condition: Inoperative
- Location: Emergency Light
- Part time: 14,964 hours, 8,558 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA LINE CHECK, FOUND OVERWING EMERGENCY LIGHTS INOPERATIVE, BATTERY PACK DISCHARGED.  REPLACED POWER SUPPLY, BATTERY PACK.  LIGHTS THEN OPERATED PROPERLY.  (M)
